Close X
Get more out of WDDTY.com
by joining the site for free
Free 17-point plan to great health
Twice weekly e-news bulletins
Access to our News, Forums and Blogs
Sign up for free and claim your
17-point plan to great health
Free 17-point plan to great health

Twice weekly e-news bulletins

Access to our News, Forums and Blogs
OR

If you want to read our in-depth research articles or
have our amazing magazine delivered to your home
each month, then you have to pay.


Click here if you're interested
Helping you make better health choices

In shops now or delivered to your home from only £3.50 an issue!

Subscribe!

Was ranitidine the cause of anaphylactic shock?

About the author: 

Your article entitled 'Did steroids cause asthma?' (WDDTY vol 14 no 6) was very interesting

Your article entitled 'Did steroids cause asthma?' (WDDTY vol 14 no 6) was very interesting. Your response - that the patient's 'asthma attack' was likely to have been an anaphylactic reaction to steroids - was quite possibly true. But you did not pick up on the fact that the patient had also been prescribed both nystatin and ranitidine in addition to a high dose of prednisolone.

I recently read an article about a study in Austria on the drug ranitidine. Researchers found that one reaction to ranitidine can be anaphylactic shock. Perhaps it was the ranitidine, possibly in combination with the prednisolone, that was the culprit. - Michael Franklin, Oxford OX4


A shot up the nose

Cabbage releaf

You may also be interested in...

Latest Tweet

About

Since 1989, WDDTY has provided thousands of resources on how to beat asthma, arthritis, depression and many other chronic conditions.

Start by looking in our fully searchable database, active and friendly community forums and the latest health news.

Positive SSL Wildcard

Facebook Twitter

Most Popular Health Website of the Year 2014

© 2010 - 2017 WDDTY Publishing Ltd.
All Rights Reserved